RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khovanskii, A V

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:160
Abstract pages:3369
Full texts:998
References:197

http://www.mathnet.ru/eng/person31307
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/463660

Publications in Math-Net.Ru
2013
1. A. V. Khovanskiy, “Fast variant of K-method with universal adjustable scheme of scanning for problems of view of sight tomography on tokamaks”, Matem. Mod., 25:6 (2013),  15–31  mathnet  mathscinet; Math. Models Comput. Simul., 6:1 (2014), 80–91  scopus
2012
2. A. V. Khovanskiy, “Development of block ˝ycling inversion method in computer tomography”, Matem. Mod., 24:5 (2012),  65–80  mathnet  mathscinet  elib; Math. Models Comput. Simul., 4:6 (2012), 611–621  scopus
2009
3. A. V. Khovanskiy, “Individually random sequence and random number generators”, Matem. Mod., 21:7 (2009),  93–105  mathnet  mathscinet  zmath
2004
4. A. V. Khovanskii, N. M. Vakhanelova, A. M. Demkin, L. N. Starodubtseva, M. A. Charikov, A. V. Shulzhenko, “Ultra small angle tomography methods in plasma diagnostics”, Matem. Mod., 16:2 (2004),  111–117  mathnet  zmath
2001
5. A. V. Khovanskii, A. M. Demkin, “New methods in computer tomography”, Matem. Mod., 13:1 (2001),  51–64  mathnet  mathscinet  zmath
1996
6. A. V. Khovanskii, “Regularized Greville method and it's applications in transmission tomography”, Matem. Mod., 8:11 (1996),  109–118  mathnet  mathscinet  zmath
7. A. V. Khovanskii, “Almost Hadamard circulants construction methods and their possible applications”, Matem. Mod., 8:1 (1996),  69–76  mathnet  mathscinet  zmath
1974
8. A. P. Petrov, A. V. Khovanskii, “Estimation of the error of the solution of linear problems when there are inaccuracies in the operators and in the right-hand sides of the equations”, Zh. Vychisl. Mat. Mat. Fiz., 14:2 (1974),  292–298  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:2 (1974), 17–23
1969
9. A. P. Petrov, A. V. Khovanskii, “Lower bound of the error in the solution of operator equations in compact spaces”, Zh. Vychisl. Mat. Mat. Fiz., 9:1 (1969),  194–201  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:1 (1969), 257–268

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020